# SDR GTIA9700131

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - AFT PRESS BULKHEAD LEFT SIDE, THE 1ST AND 2ND HORIZONTAL FRAMES UP FROM CABIN FLOOR LEVEL ARE CRACKED.  STOP DRILLED CRACKS.  FABRICATED DOUBLER AND CLIPS PER SRM 51-01.  INSTALLED PER 53-01 FIG 2, 51-10-3.  (M)
